Skip to Main content Skip to Navigation
Journal articles

Energy decay for Maxwell's equations with Ohm's law in partially cubic domains

Abstract : We prove a polynomial energy decay for the Maxwell's equations with Ohm's law in partially cubic domains with trapped rays. We extend the results of polynomial decay for the scalar damped wave equation in partially rectangular or cubic domain. Our approach have some similitude with the construction of reflected gaussian beams.
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00845761
Contributor : Kim Dang Phung <>
Submitted on : Wednesday, July 17, 2013 - 4:33:24 PM
Last modification on : Thursday, February 7, 2019 - 4:26:18 PM
Document(s) archivé(s) le : Friday, October 18, 2013 - 4:36:22 AM

File

decayohm2.pdf
Files produced by the author(s)

Identifiers

Citation

Kim Dang Phung. Energy decay for Maxwell's equations with Ohm's law in partially cubic domains. Communications on Pure and Applied Analysis, AIMS American Institute of Mathematical Sciences, 2013, 12 (5), pp.2229-2266. ⟨10.3934/cpaa.2013.12.2229⟩. ⟨hal-00845761⟩

Share

Metrics

Record views

414

Files downloads

382